MAUDE Adverse Event Report: ARTHREX, INC. DX KNOTLESS SWIVELOCK, BC, 4.75 MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. DX KNOTLESS SWIVELOCK, BC, 4.75 MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number DX KNOTLESS SWIVELOCK, BC, 4.75 MM
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion, improper bone preparation and/or excessive force used when tensioning the sutures.
 
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via email that an ar-8980bc dx knotless swivelock anchor slid into the shaft and pulled out when shaft was removed from the patient.Surgeon tapped again and used an ar-2324pslc peek-swivelock, which the anchor also slid into the driver shaft and pulled out when it was removed.Finally, an ar-1540ps peek tenodesis screw was used to complete the case.This was discovered during a patella tendon repair procedure on (b)(6) 2022.

Brand Name
DX KNOTLESS SWIVELOCK, BC, 4.75 MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19080693
Report Number1220246-2024-01943
Device Sequence Number6030429
Product Code MAI
UDI-Device Identifier00888867319868
UDI-Public00888867319868
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model NumberDX KNOTLESS SWIVELOCK, BC, 4.75 MM
Device Catalogue NumberAR-8980BC
Device Lot Number13355439
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2022
Initial Report FDA Received Date04/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown